# SDR USAA2011111800002

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,085 hours, 36,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1696
- Condition: Damaged
- Location: Te Flap
- Part time: 55,643 hours, 36,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - APPROX 30 + WORKING RIVETS ON RIGHT OUTBOARD FORE FLAP UPPER LEADING EDGE SKIN.  REPLACED RIGHT OUTBOARD FORE FLAP IAW B737 AMM 27-51-37-404-009.
